MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV MARKSMAN; CATHETER, CONTINUOUS FLUSH

MEDTRONIC MEXICO S. DE R.L. DE CV MARKSMAN; CATHETER, CONTINUOUS FLUSH
Model Number FA-55150-1030
Medical Device Problem Codes Leak/Splash (1354); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that during the treatment of an intracranial aneurysm in the c6 ophthalmic artery segment, after the microcatheter was delivered in place and the mesh stent hydrated, it was pushed into the microcatheter through the catheter sheath.However, it became stuck halfway through the push, unable to be pushed further.It became completely stuck and the stent could not be advanced any further.The operator withdrew the microcatheter and dense mesh stent, and examination revealed a ruptured microcatheter.The microcatheter was then replaced, and the procedure was completed.Postoperative examination of the original microcatheter revealed a rupture in the middle segment, leaking fluid.The specific cause of the microcatheter rupture was unknown.The catheter was ruptured (intact) in the middle section.There was no friction or difficulty during delivery.Aside from rupture, there was no other damage to the catheter.The reported device and any accessory devices were prepared and the catheter was flushed as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.The patient was undergoing surgery for treatment of intracranial aneurysm c6 ophthalmic artery segment aneurysm with dense mesh stent implantation.It was noted the patient's vessel tortuosity was moderate.Access vessel was the femoral artery.Ancillary devices include a delivery catheter: neuron max, (b)(6).
 
Event or Problem Description
Additional information received that the cause of the stent getting stuck was not determined.Resistance occurred in the midsection of the microcatheter, at the rupture site.There was no damage to the stent pushwire observed.This event did not require a medical intervention.There are no images of the ruptured catheter.No other problems have occurred during the recovery of the patient.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
H3: product analysis ¿ as found condition: the marksman catheter was returned for analysis within a shipping box; and within a plastic bio-pouch.The pipeline flex embolization device used in this event was not returned for analysis.Therefore, any contributing factors could not be assessed.¿ damage location details: no flash or voids molded were observed in the hub.No damage was found with hub.The catheter body was found to be flattened from ~9.5cm to ~3.5cm from distal end.The catheter tip, marker band were examined; and no damage was found.No other anomalies were observed.¿ testing/analysis: the total and usable lengths of marksman catheter were measured to be within specifications.The catheter was flushed with water and water exited out of the distal tip.The catheter was then tested by running an in-house 0.0265¿ mandrel through catheter tip and hub.The mandrel successfully passed through the catheter hub and tip with no issues; however, the resistance observed at the damaged locations.No leak or rupture was found with returned marksman catheter.¿ conclusion: based on the analysis findings, the marksman catheter was confirmed to have resistance as the marksman catheter was found to be damaged.Possible causes patient vessel tortuosity, flush rate too low, catheter damage or device damage, guidewire or delivery system damage, material occludes catheter, insufficient catheter flushing or lack of continuous flush, insufficient guidewire or delivery system hydration.It was noted the patient's vessel tortuosity was moderate.Which eliminates this factor out as potential causes.However, the root cause could not be determined.The marksman catheter could not be confirmed to have leak or rupture as no leak or rupture was found with the returned marksman catheter.However, the root cause could not be determined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: product analysis as found condition: the marksman catheter was returned for analysis within a shipping box; and within a plastic bio-pouch.The pipeline flex embolization device used in this event was not returned for analysis.Therefore, any contributing factors could not be assessed.¿ damage location details: no flash or voids molded were observed in the hub.No damage was found with hub.The catheter body was found to be flattened from ~9.5cm to ~3.5cm from distal end.The catheter tip, marker band were examined; and no damage was found.No other anomalies were observed.Testing/analysis: the total and usable lengths of marksman catheter were measured to be within specifications.The catheter was flushed with water and water exited out of the distal tip.The catheter was then tested by running an in-house 0.0265¿ mandrel through catheter tip and hub.The mandrel successfully passed through the catheter hub and tip with no issues; however, the resistance observed at the damaged locations.Conclusion: based on the analysis findings, the marksman catheter was confirmed to have resistance as the marksman catheter was found to be damaged.Possible causes include incompatible devices, patient vessel tortuosity, flush rate too low, catheter damage or device damage, guidewire or delivery system damage, material occludes catheter, insufficient catheter flushing or lack of continuous flush, insufficient guidewire or delivery system hydration.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MARKSMAN
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23544294
Report Number9617601-2025-02714
Device Sequence Number15855402
Product Code KRA
UDI-Device Identifier00847536026261
UDI-Public(01)00847536026261(17)270821(10)229524621
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K091559
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFA-55150-1030
Device Catalogue NumberFA-55150-1030
Device Lot Number229524621
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer11/15/2025
01/14/2026
02/11/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date12/09/2025
01/27/2026
02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale